# SDR DALA2021122808101

- Difficulty date: December 26, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 55,828 hours, 24,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 FOUND ON SVC CHECK - WHT EMER LIGHT LENS AT 31D BROKEN; RED EMER LIGHT ASSY AT AFT RT LAV BROKEN AND OUT. CORRECTIVE ACTION: INSTALLED WHT LENS AT 31D. REPLACED RED EMER LIGHTS ASSY AT AFT RT LAV. TESTED BOTH PER B757 AMM 33-51. (7978403)
